# SDR SWAA2023110308693

- Difficulty date: October 8, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 51,548 hours, 31,049 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE AT FCB BS400 LBL24 WL155.<[01] REMOVED AND REPLACED CLIP (ATTACH ANGLE) AT FWD CARGO BAY BS 400 LBL 24 IAW SRM 51-10-02 SRM 51-40-02 AND DWG# 143A7505.;[02] VERIFIED CORRECTIVE ACTION AND MEASUREMENTS TABLE. CARD COMPLETE.
